# SDR HNAA2013120400596

- Difficulty date: December 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 62,777 hours, 69,938 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKEY HAZE IN ACFT WITH APU BLEED SELECTED.  GROUND RAN ACFT, CONFIRMED HAZE TO BE PRODUCT OF APU BLEED.  ENGINE BLEEDS CHECKED GOOD.
